It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





NOTE:THose who take meds & ST JOHNS WORT-WARNING!

NOTE:THose who take meds & ST JOHNS WORT-WARNING!

[ Back to Messages ]

Message

Posted by jillyd on September 14, 2000 at 15:23:36:

According to the FDA,anyone taking prescrip meds for anxiety,panic and or depression,should stop taking st Johns wort.It has been shown the the two combos can cause too much seretonin and cause adverse reactions.In fact,when you mix ST Johns and any SSRI the st Johns can actually double the effect of the prescrip med.St Johns wort should be stopped immediatly
Now for those of us that are on meds like Clonzepam and ativan,which are specific anti anxiety meds,St Johns too can cause adverse reactions,trust me I had one 3 weeks ago,which lead to my decision to stop ALL meds,including ativan


Follow Ups




All times are GMT -7. The time now is 04:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!